U.S. doctors online nowAsk doctors free
ZA
A 24-year-old male asked:

Finished a course of azithromycin, prednisone and rupanase as prescribed by gp. both eyes still itchy?

2 doctor answers4 doctors weighed in
Dr. Susan Rhoads
Family Medicine 39 years experience
See an eye /doc ASAP: Hard to say what is going on. You may have the original conditoin that was not successfully treated, or you may be having a reaction to 1 of those meds. See an eye doctor ASAP. Go to an ER or Urgent Care if you cannot get into see one in the next 2 days. Avoid all fragrances and aerosols as they are irritants to the eyes & skin. If you have pain, blurry vision, light hurts eyes, or fever: to ER!
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Susan Rhoads
Family Medicine 39 years experience
Provided original answer
Oops! Typo: "condition" not "conditoin".
Sep 25, 2020
Dr. George Yanik
Ophthalmology 33 years experience
Answer: Primary care physicians should not be prescribing strong ocular steroids for any reason without following the patient for cataracts and possible steroid induced glaucoma. Having said that there are a number of otc topical antihistamines are safe and effective for allergies. In addition the use of antibiotics to treat a disease which shows no signs of infection is shot gun medicine.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.